Pia Burman, MD, PhD
Retrieved from Lund University's publications database
- A permissive role of growth hormone (GH) in the development of second brain tumors after radiotherapy?
- Corticotroph Pituitary Carcinoma in a Patient With Lynch Syndrome (LS) and Pituitary Tumors in a Nationwide LS Cohort
- Development of ACRODAT<sup>®</sup>, a new software medical device to assess disease activity in patients with acromegaly
- Long-term safety of once-daily, dual-release hydrocortisone in patients with adrenal insufficiency : a phase 3b, open-label, extension study
- Radiotherapy, especially at young age, increases the risk for de novo brain tumors in patients treated for pituitary/sellar lesions
- ESE guidelines, why and how.
- Growth Hormone Safety Workshop Position Paper: a critical appraisal of recombinant human growth hormone therapy in children and adults.
- Long-term outcome and MGMT as a predictive marker in 24 patients with atypical pituitary adenomas and pituitary carcinomas given treatment with temozolomide.
- Truncated somatostatin receptor 5 may modulate therapy response to somatostatin analogues - Observations in two patients with acromegaly and severe headache.
- Favorable long-term effects of growth hormone replacement therapy on quality of life, bone metabolism, body composition and lipid levels in patients with adult-onset growth hormone deficiency
- Improved Cortisol Exposure-Time Profile and Outcome in Patients with Adrenal Insufficiency: A Prospective Randomized Trial of a Novel Hydrocortisone Dual-Release Formulation.
- Interleukin 1 receptor antagonist is associated with changes in body composition during physiological GH substitution in patients with adult-onset growth hormone deficiency.
- Improved Quality of Life in Patients with Primary Adrenal Insufficiency by Using a Novel Once-Daily Dual Release Hydrocortisone Tablet: A Randomised Controlled, Cross-Over Trial.
- Large fat and skin necroses after deep subcutaneous injections of a slow-release somatostatin analogue in a woman with acromegaly.
- Recurrence of Hyperprolactinemia after Withdrawal of Dopamine Agonists: Systematic Review and Meta-Analysis.
23 February 2017